# SDR SWAA2022031040641

- Difficulty date: June 20, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 60,905 hours, 35,626 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FWD TRUNNION LOCATION #4 LOWER I/B INNER FACE SHOWS EVIDENCE OF CORROSION. DOT 82-072. / AT LEFT MLG TRUNNION FIITTING LOCATION #4 LOWER I/B INNER FACE SPOT FACED AREA TO A DEPTH OF 0.060' AND DIAMETER OF 2.750' NO SIGNS OF CORROSION REMAIN PER B737-700 SRM 57-20-90-2R-2 INSTALLED SERVICABLE BUSHING PER B737-700 SOPM 20-50-03 SERVICEABLE LEFT FWD MLG TRUNNION BEARING ASSY TO BE INSTALLED ON CUSTOMER CARD 732-11-01 POS1.
